# SDR DALA1248049258

- Difficulty date: September 5, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 40,933 hours, 21,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND AFT LEFT OVERWING EMERGENCY EXIT LIGHTED SIGN OVER DOOR VERY DIM.  MAINTENANCE FOUND ONLY THREE BULBS WORKING.  REPLACED LAMPS.  OPS CHECKED GOOD.
